Alert archive / Wisconsin / Gale Warnings in 2008

Gale Warning 12, NWS Green Bay, WI

October 25, 2008

NWS Green Bay, WI issued this gale warning at Oct 25, 2008, 3:53 AM CDT. It took effect at Oct 26, 2008, 4:00 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2008, 3:53 AM CDT (08:53 UTC)
In effect from
Oct 26, 2008, 4:00 AM CDT
Expired
Oct 26, 2008, 8:26 PM CDT
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS73 KGRB 250853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT SAT OCT 25 2008

...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY
MORNING...

.A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND
WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY.
SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT TODAY AND
TONIGHT...THEN SHIFT TO WEST TO NORTHWEST GALES AFTER THE FRONTAL
PASSAGE EARLY SUNDAY...AND CONTINUING INTO AT LEAST MONDAY
MORNING.  EXPECT HIGH WAVES JUST OFFSHORE ON LAKE MICHIGAN...AND
ON THE EASTERN SHORES OF THE BAY OF GREEN BAY.

LMZ521-522-541>543-251700-
/O.UPG.KGRB.GL.A.0001.081026T0000Z-081027T1800Z/
/O.NEW.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 AM CDT SAT OCT 25 2008

...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT
MONDAY. THIS REPLACES THE GALE WATCH PREVIOUSLY IN EFFECT.

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND
CONTINUE TONIGHT BEFORE SHIFTING TO WEST GALES TO 35 LATE TONIGHT.
WINDS WILL EVENTUALLY BECOME NORTHWEST GALES TO 35 KNOTS WITH
HIGHER GUSTS BY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY
MORNING. HIGH WAVES OF 3 TO 7 FEET ARE EXPECTED AWAY FROM THE
LAKE MICHIGAN SHORE AND THE EASTER SHORES OF THE BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
000
WHUS73 KGRB 251527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT SAT OCT 25 2008

...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY
MORNING...

.A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND
WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY.
SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT TODAY AND
TONIGHT...THEN SHIFT TO WEST TO NORTHWEST GALES AFTER THE FRONTAL
PASSAGE EARLY SUNDAY...AND CONTINUING INTO AT LEAST MONDAY
MORNING.  EXPECT HIGH WAVES JUST OFFSHORE ON LAKE MICHIGAN...AND
ON THE EASTERN SHORES OF THE BAY OF GREEN BAY.

LMZ521-522-541>543-252330-
/O.CON.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CDT SAT OCT 25 2008

...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT
MONDAY. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON
AND CONTINUE TONIGHT BEFORE SHIFTING TO WEST GALES TO 35 LATE
TONIGHT. WINDS WILL EVENTUALLY BECOME NORTHWEST GALES TO 35 KNOTS
WITH HIGHER GUSTS BY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY
MORNING. HIGH WAVES OF 3 TO 7 FEET ARE EXPECTED AWAY FROM THE
LAKE MICHIGAN SHORE AND ALONG THE THE EASTERN SHORES OF THE BAY OF
GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KGRB 252107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT SAT OCT 25 2008

...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY
MORNING...

.A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND...
WILL BRING A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY.
SOUTHWEST WINDS TONIGHT WITH SHIFT TO THE WEST...AND INCREASE
BEYOND GALE FORCE AFTER THE FRONTAL PASSAGE EARLY SUNDAY.
NORTHWEST GALES WILL THEN CONTINUE INTO EARLY MONDAY MORNING
BEFORE DIMINISHING BY AFTERNOON.

LMZ521-522-541>543-260515-
/O.CON.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 PM CDT SAT OCT 25 2008

...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM
CDT MONDAY...

SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL SHIFT TO THE
WEST...AND INCREASE TO 35 KT GALES BY DAYBREAK ON SUNDAY.
NORTHWEST GALES TO 35 KNOTS CAN THEN BE EXPECTED DURING THE
DAY ON SUNDAY AND INTO SUNDAY NIGHT...WITH GUSTS AS HIGH AS
45 KTS POSSIBLE ESPECIALLY NEAR THE DEATHS DOOR AREA NEAR
WASHINGTON ISLAND. WAVES ON THE BAY OF GREEN BAY SHOULD BUILD
AS HIGH AS 4 TO 8 FEET NEAR WASHINGTON ISLAND ON SUNDAY...
WITH 3 TO 6 FT WAVES EXPECTED ALONG THE SHORES OF LAKE
MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS 
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
000
WHUS73 KGRB 260204
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CDT SAT OCT 25 2008

...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY
MORNING...

.A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND...
WILL BRING A STRONG COLD FRONT ACROSS THE REGION TONIGHT AND EARLY
SUNDAY. STRONG SOUTHWEST WINDS TONIGHT WITH SHIFT TO THE
WEST...AND THEN INCREASE TO GALE FORCE BEHIND THE FRONT. WEST TO 
NORTHWEST GALES WILL THEN CONTINUE INTO EARLY MONDAY MORNING
BEFORE DIMINISHING BY AFTERNOON.

LMZ521-522-541>543-261015-
/O.EXT.KGRB.GL.W.0012.081026T0900Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
904 PM CDT SAT OCT 25 2008

...GALE WARNING NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM CDT
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM CDT
MONDAY. 

SOUTHWEST WINDS FROM 15 TO 25 KTS WILL DIMINISH FOR A PERIOD
TONIGHT...THEN SHIFT TO THE WEST AND INCREASE TO 35 KT GALES
EARLY SUNDAY. THE WINDS WILL SHIFT TO THE NORTHWEST SUNDAY NIGHT
WITH GUSTS TO 45 KTS POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR
PENINSULA. WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KGRB 260941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT SUN OCT 26 2008

...GALE FORCE WINDS EXPECTED TODAY THROUGH MONDAY MORNING...

.A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO TODAY INTO 
MONDAY WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY
TODAY. WINDS WILL SHIFT WEST AND INCREASE TO GALE FORCE THIS
MORNING THEN TURN NORTHWEST GALES THIS EVENING. 

LMZ521-522-541>543-261745-
/O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
441 AM CDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

WEST WINDS WILL INCREASE TO 35 KT GALES TODAY WITH GUSTS TO 45
KTS POSSIBLE BY THIS AFTERNOON. WAVES OF 3 TO 7 FT ARE EXPECTED
THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KGRB 261537
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CDT SUN OCT 26 2008

...GALE FORCE WINDS EXPECTED THROUGH MONDAY MORNING...

.WEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE TO 35 KT
GALES THIS AFTERNOON...WITH GUSTS TO 45 KTS NEAR THE DOOR COUNTY
PENINSULA. 

LMZ521-522-541>543-262345-
/O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1037 AM CDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

WEST WINDS WILL INCREASE TO 35 KT GALES THIS AFTERNOON AND
CONTINUE THROUGH MONDAY MORNING. GUSTS TO 45 KTS ARE
POSSIBLE...ESPECIALLY ALONG THE DOOR COUNTY PENINSULA. WAVES OF 3
TO 6 FT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SAC
000
WHUS73 KGRB 262100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT SUN OCT 26 2008

...GALE FORCE WINDS ARE EXPECTED THROUGH MONDAY MORNING...

.NORTHWEST WINDS BEHIND A STRONG COLD FRONT SHOULD INCREASE 
BEYOND GALE FORCE TONIGHT.

LMZ521-522-541>543-270500-
/O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

WEST WINDS BECOME NORTHWEST...AND INCREASE TO 35 KT GALES THIS
EVENING...WHICH SHOULD THEN CONTINUE THROUGH MONDAY MORNING.
WAVES UP TO 6 FT ARE EXPECTED ON THE BAY OF GREEN BAY...MAINLY
NEAR WASHINGTON ISLAND...AND UP TO 5 FT ALONG THE LAKE MICHIGAN
SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KGRB 270126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT SUN OCT 26 2008

...STRONG NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO 
MONDAY...

.STRONG NORTHWEST WINDS BEHIND A COLD FRONT WILL CREATE
HIGH WAVES...WHICH WILL BE A HAZARD TO SMALL CRAFT TONIGHT
THROUGH MONDAY AFTERNOON.

LMZ521-522-541>543-270930-
/O.CAN.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/
/O.NEW.KGRB.SC.Y.0060.081027T0126Z-081028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
826 PM CDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED.

NORTHWEST WINDS TO 30 KTS OVERNIGHT...SHOULD SLOWLY DIMINISH TO
15 TO 25 KTS ON MONDAY. THE STRONG NORTHWEST WINDS WILL CREATE
WAVES AS HIGH AS 5 FEET...MAINLY ON THE NORTH HALF OF THE BAY OF
GREEN BAY...AS WELL AS NEAR THE LAKE MICHIGAN SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 25, 3:18 AM CDT, 35 minutes earlier.

Area forecast discussion, Oct 25, 3:18 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
318 AM CDT SAT OCT 25 2008

.SHORT TERM...TODAY/TONIGHT/SUNDAY. MANY FORECAST CHALLENGES IN
THIS PERIOD DUE TO THE SIGNIFICANT CHANGE IN THE PATTERN. FOR
TODAY A VORT CENTER IN THE WEAKENING UPPER LOW WAS CHURNING NE
OVER LAKE MICHIGAN. LIGHT SHOWERS WERE WORKING BACK INTO EC WI
DURING THE MORNING. MEANWHILE A BAND OF LIGHT RAIN AND DRIZZLE WAS
NOTED OVER ERN MN AND NW WI THIS AM. THIS BAND ASSOCIATE WITH THE
CONVERGENCE REGION OF A NRN STREAM TROF ON THE NOSE OF A STRONG
UPPER JET AND WORKING EWD. PCPN MAY DIMINISH LATE THIS AFTERNOON
AND EVENING AS THE TROF PASSES THROUGH. BOTH FEATURES ARE PROGGED
TO WEAKEN AND DRIFT EAST OF THE AREA TODAY...BUT WILL NEED TO KEEP
THE CHC OF R- FOR PART OF THE DAY.  WILL CONTINUE TO KEEP CHC POPS
GOING TONIGHT INTO SUNDAY AS MUCH OF THE REGION REMAINS IN THE LFQ
REGION OF THE UPPER JET WHILE COLDER AIR MASS WRINGS OUT THE
MOISTURE. FORECAST TEMPS SUPPORT CHANGE OVER FROM RW TO SW OVER
NRN WI BUT FORECAST TEMPS SUGGESTS MAINLY RW- FOR THE SE PORTION
UNTIL LATE IN THE DAY.

NEXT SIGNIFICANT FORECAST ELEMENT IS THE INCREASING WINDS FOR LATE
TONIGHT. GALE FORCE WINDS TO DEVELOP OVER THE NEARSHORE WATERS BY
SUNDAY MORNING. FOR INLAND AREAS...MUCH OF THE AREA WILL BE IN
THE LFQ OF THE UPPER JET REGION WHILE THE SUBSIDENCE REGION OF THE
JET AND PERHAPS A BIT HIGHER WINDS APPEAR LIKELY FOR AREAS
SOUTHWARD IN THE RFQ PORTION OF THE JET.  STILL THE SURFACE
PRESSURE GRADIENT WILL MAKE IT CLOSE FOR INLAND AREAS WITH H850
AND H925 WINDS INDICATING POTENTIAL OF WINDS OF 40-45 KT MAY MIX
DOWN.  FOR NOW WILL ISSUE A WIND ADVISORY FOR THE DOOR COUNTY AREA
DUE TO THE BAY.  WILL LET THE DAY CREW TAKE ANOTHER LOOK TODAY FOR
ANY EXPANSION OF THE WIND ADVISORY.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
COLD CYCLONIC NORTHERLY FLOW EXPECTED TO CONTINUE SUNDAY NIGHT
THROUGH MONDAY NIGHT. THE FIRST ACCUMULATING SNOWFALL OF THE
SEASON IS EXPECTED SUNDAY NIGHT INTO MONDAY ACROSS THE FAR
NORTH...ESPECIALLY VILAS COUNTY. HAVE GONE WITH PERIODS OR LIKELY
CHANCES OF SNOW SUNDAY NIGHT AND MONDAY ACROSS VILAS COUNTY...THEN
TAPERED OFF THE SNOW TO THE CHANCE CATEGORY OVER THE SOUTH. BOUNDARY
LAYER TEMPERATURES MAY SUPPORT LIQUID PRECIPITATION IN THE LIGHTER
SHOWERS NEAR THE BAY AND LAKE AND ACROSS GREEN BAY AND THE FOX VALLEY
MONDAY AFTERNOON. HIGH TEMPERATURES IN THIS REGION SHOULD BE NEAR
40.

WILL CONTINUE A CHANCE OF SNOW SHOWERS OVER THE NORTH MONDAY NIGHT
BEFORE WINDS BACK TO THE WEST. CURRENT FORECAST IS FOR MOSTLY
SUNNY SKIES ON TUESDAY AND PARTLY CLOUDY CONDITIONS TUESDAY NIGHT.
CONCERNED THAT WITH THE STRONG 850MB WARM ADVECTION...THERE WILL BE
A PERIOD OF CLOUDS AND POSSIBLY SOME PRECIPITATION UNTIL THE STRONGEST
850MB WARM ADVECTION PASSES TO THE EAST. THE ECMWF AND TO SOME
EXTENT THE GFS ALSO SHOW FAIRLY STRONG 700/500MB FRONTOGENETIC
FORCING. LATER SHIFTS WILL NEED TO WATCH THIS FEATURE DESPITE THE MODELS
INDICATING TUESDAY AND TUESDAY NIGHT BEING DRY.

MILD TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH FRIDAY. HAVE RAISED
MIN TEMPERATURES TUESDAY NIGHT AND MAX TEMPERATURES ON WEDNESDAY.
THURSDAY. NO CHANGES MADE TO THE REMAINDER OF THE FORECAST.
&&

.AVIATION...EARLY THIS AM...VORT CHURNING NORTHEAST OVER LAKE
MICHIGAN PRODUCING MVFR CIGS VSBYS ALONG THE LAKESHORE. FURTHER
INLAND A PATCHY MIX OF IFR/VFR CIGS/VSBYS NOTED EARLY THIS AM
AHEAD OF THE NRN STREAM SHORT WAVE TROUGH. IFR CIGS BECOME MORE
WIDESPREAD OVER MN AND ANTICIPATED CIGS TO MIX OUT TO MVFR CIGS
OVER MUCH OF THE AREA TODAY. WINDS AT 2K BEGIN TO INCREASE TO 35
TO 40 KTS BY THIS EVENING TO POSSIBLY PRODUCE A PERIOD OF LLWS.
&&

.MARINE...GALE WARNING HAS BEEN HOISTED FOR LATE TONIGHT AND
LASTING THROUGH THE MONDAY MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM SUNDAY TO 10 AM CDT MONDAY FOR WIZ022.

&&

TDH/ECKBERG
Hazardous weather outlook, Oct 24, 3:28 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT FRI OCT 24 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
328 PM CDT FRI OCT 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WINDY WEATHER WILL DEVELOP THIS WEEKEND. WEST WINDS WITH GUSTS
OF 35 TO 45 MPH ARE EXPECTED ACROSS THE AREA SUNDAY. SIMILAR WIND
SPEEDS ARE EXPECTED SUNDAY NIGHT...THOUGH THE WIND SHOULD BECOME
NORTHWEST AT THAT TIME. GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE
DOOR PENINSULA.

WINDS OVER 40 MPH CAN MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT...AND BLOW ABOUT UNSECURED OUTDOOR OBJECTS SUCH AS LAWN
FURNITURE AND GARBAGE CANS.

LAKE EFFECT SNOW SHOWERS ARE EXPECTED OVER FAR NORTH CENTRAL
WISCONSIN SUNDAY NIGHT INTO MONDAY. THE SNOW SHOWERS COULD RESULT
IN THE FIRST ACCUMULATING SNOWFALL OF THE SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-251100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
328 PM CDT FRI OCT 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN
AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY STARTING LATE
SATURDAY...AND CONTINUING INTO EARLY NEXT WEEK. GALE FORCE WINDS
ARE LIKELY SUNDAY AND SUNDAY NIGHT. GUSTS APPROACHING STORM FORCE
ARE POSSIBLE IN THE VICINITY OF THE NORTHERN PART OF THE DOOR
PENINSULA.

JS/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:51 AM CDTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 9 more40 hr

Nearby

Gale Warnings in Wisconsin, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.